# SDR SWAA2018100925838

- Difficulty date: October 1, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 48,425 hours, 28,397 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 114A1001
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP DELAMINATED INBOARD CORNER BOTH UPPER AND LOWER SURFACE.  R&R AFT FLAP PER AMM.
